Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Started exercising. Why did I start spotting with clots and cramps?

Hi, I had a CS 7 months ago, I started exercising a little more 3 wks now, brisk walking for 1 h3 & 75 crunches (just raising my shoulders off the ground) then on saturday I got into a scuffle with my husband & sunday evening I starting spotting. My menstration was due on the 16th June, but I am currently bleeding with lots of clots & cramps . Do you think I ruptured the internal stitches?
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
Exercising can cause a change in your hormones and can cause a premature periods or change in the bleeding pattern. This is not worrisome.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor